Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Examples of signature (2,2) manifolds with commuting curvature operators
Authors: Brozos-Vazquez, M.; Gilkey, P. B.; Garcia-Rio, E.; Vazquez-Lorenzo, R.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Physics / A
Volume: 40
Issue / Number: 43
Start Page: 13149
End Page: 13159
Document Type: Article
ID: 346302.0
Expected volume of intersection of pinned wiener sausages and heat kernel norms on compact riemannian manifolds with boundary
Authors: Gilkey, P. B.; Berg, M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Potential Analysis
Volume: 27
Issue / Number: 4
Start Page: 301
End Page: 312
Document Type: Article
ID: 346301.0
Heat content asymptotics for Riemannian manifolds with Zaremba boundary conditions
Authors: Berg, M.; Gilkey, P. B.; Kirsten, K.; Kozlov, V.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Potential Analysis
Volume: 26
Issue / Number: 3
Start Page: 225
End Page: 254
Document Type: Article
ID: 346312.0
The global geometry of Riemannian manifolds with commuting curvature operators
Authors: Brozos-Vazquez, M.; Gilkey, P. B.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Fixed Point Theory and Applications
Volume: 1
Issue / Number: 1
Start Page: 87
End Page: 96
Document Type: Article
ID: 346308.0
The spectral geometry of the canonical Riemannian submersion of a compact Lie group
Authors: Gilkey, P. B.; Park, J.; Dunna, C.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Geometry and Physics
Volume: 57
Issue / Number: 10
Start Page: 2065
End Page: 2076
Document Type: Article
ID: 346300.0
Examples of signature (2,2) manifolds with commuting curvature operators
Authors: Brozos-Vazquez, M.; Gilkey, P. B.; Garcia-Rio, E.; Vazquez-Lorenzo, R.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Physics / A
Volume: 40
Issue / Number: 43
Start Page: 13149
End Page: 13159
Document Type: Article
ID: 401997.0
Expected volume of intersection of pinned wiener sausages and heat kernel norms on compact riemannian manifolds with boundary
Authors: Gilkey, P. B.; Berg, M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Potential Analysis
Volume: 27
Issue / Number: 4
Start Page: 301
End Page: 312
Document Type: Article
ID: 402001.0
Heat content asymptotics for Riemannian manifolds with Zaremba boundary conditions
Authors: Berg, M.; Gilkey, P. B.; Kirsten, K.; Kozlov, V.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Potential Analysis
Volume: 26
Issue / Number: 3
Start Page: 225
End Page: 254
Document Type: Article
ID: 401978.0
The global geometry of Riemannian manifolds with commuting curvature operators
Authors: Brozos-Vazquez, M.; Gilkey, P. B.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Fixed Point Theory and Applications
Volume: 1
Issue / Number: 1
Start Page: 87
End Page: 96
Document Type: Article
ID: 401983.0
The spectral geometry of the canonical Riemannian submersion of a compact Lie group
Authors: Gilkey, P. B.; Park, J.; Dunna, C.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Geometry and Physics
Volume: 57
Issue / Number: 10
Start Page: 2065
End Page: 2076
Document Type: Article
ID: 401999.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.